# SDR CHQA200600001

- Difficulty date: January 1, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 14,746 hours, 11,674 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLIGHT 3108 - LGA-BUF - DURING CRUISE FLIGHT, THE "E1 FIRE DET FAIL" MESSAGE APPEARED ON THE EICAS DISPLAY.  DECLARED AN EMERGENCY AND FOLLOWED THE QRH TO SHUT THE ENGINE DOWN.  DIVERTED TO BINGHAMPTON AIRPORT.  MAINTENANCE REMOVED AND REPLACED E1 FIRE LOOP.  OPS CHECK GOOD.
